# SDR MASA200600785

- Difficulty date: March 14, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 20,719 hours, 15,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PORTION OF THE EMERGENCY EXIT PATH LIGHTING INOP.  MX REPLACED AN ILLUMINATED STRIP AND CLEANED MULTIPLE CONNECTIONS AT OTHER LIGHTED STRIPS.  OP'S CHECK GOOD.
